# SDR COEA2022011402803

- Difficulty date: January 14, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 37,873 hours, 42,044 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Cable
- Part number: 626933
- Condition: Broken
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 7663, ENROUTE FAI - ANC/DISCREPANCY: PITCH TRIM ASYMMETRY IN FLIGHT. AIRCRAFT LANDED SAFELY IN ANC. MAINTENANCE IS CURRENTLY TROUBLESHOOTING. A SUPPLEMENTAL SDR WILL FOLLOW WITH CORRECTIVE ACTION.
